Is WPW syndrome heart disease?

Yes. Wolff parkinson white syndrome involves abnormal electrical behavior of the heart producing spasms of palpitations and rapid heart rhythms. The cause is an abnormal electrical structure of the heart which is present at birth.
WPW syndrome. WPW syndrome is like an extra electrical wire along with usual wiring which causes short circuit . http://patient.info/health/wolff-parkinson-white-syndrome-leaflet.
Wpw. yes presence of an abnormal electrical pathway in your heart that predisposes you to tachycardia and rare sudden death.
Yes. Wpw pattern is the ekg finding seen in asymptomatic people. Wpw syndrome implies symptomatic WPW conduction and should be treated as there is a small incidence of sudden death associated with it. Unless symptoms are minimal and rare, there should be some consideration of catheter ablation which is highly effective and a first line treatment for wpw.

Related Questions

Can WPW syndrome considered to be a type of heart disease?

Sort of. It is a heart condition. The term 'heart disease' is an umbrella/basket term that is used broadly, i think you need to carefully consider the context of the situation. Read more...
Rhythm disturbance. Wpw (short pr interval) is an electrical disturbance that can lead to fatal rhythm distubances under certain conditions. You should mention it to mds, rns, athletic coaches, etc. So that you don't get meds that might aggravate the problem. Read more...

Question about heart disease wpw. Can it be fatal?

Yes. Coming from a pathologist. Everybody with WPW needs to be under the care of a cardiologist. Thankfully, we can do a lot for this condition that usually just a nuisance but can kill. Read more...
Wpw. It is rare but WPW can lead to sudden death. You can consult me if you want, I am a pediatric electrophysiologist, I can give you further info based on your specific situation. To consult, here is the web link: healthtap.com\volkantuzcu. Read more...

I have WPW syndrome. I also have hypoglycaemia. Sometimes my glucose drops to the low 50s at night. How badly could this affect my heart?

Having WPW and low. glucose have nothing to do with each other. WPW does not predispose you to anything with regard to your heart except arrhythmias. Having a low glucose is worse for your brain than it is for your heart. Have your health care provider help you to adjust your diet to maintain normal glucose levels round the clock. For your brain's sake. Your heart will be perfectly fine. Read more...

Is a heart rate of 42 at night dangerous? I have WPW syndrome and on propranolol. I wake up dizzy sometimes.

WPW bradycardia. Bradycardia is not uncommon during sleep however if symptoms develop the HR needs to be addressed. Please see your cardiologist to evaluate and possibly adjust your propranolol dose. Read more...
Report. You should report to your cardiologist about this -- so he could monitor your heart properly and perhaps help with your dizziness also. The heart rate below 50 is generally too low. Read more...
WPW bradycardia. A heart rate of 42 bpm is slow but not necessarily dangerous. Propanolol is used to prevent attacks of supraventricular tachycardia (SVT) but may cause bradycardia. See your physician to find the optimal dose of beta blocker (propanolol) which prevents episodes of SVT while minimizing bradycardia. Read more...
Not really. It really depends on the condition of your heart. A low heart rate is dangersous in someone with a weak heart, such as someone who has had many heart attacks and has weak heart muscles. At your age, your body has probably compensated for the low heart rate by constriting your peripheral blood vessels, preserving flow to your organs. Read more...
WPW propranolol. WPW w/ mild symptoms can be treated w/ different meds, depending on what EKG shows. Without seeing yours, not sure if Inderal (propranolol) is best choice; it slows heart rate & lowers blood pressure, which may be why U feel dizzy. Discuss this med & your symptoms w/ GP or cardiologist. You may need electro-cardioversion to treat your WPW. HR in young/athletic may be OK except if side effects not tolerated. Read more...
Not really. There is nothing particularly dangerous about a low heart rate. Some athletes naturally have heart rates in the 40s. The difference is yours is being artificially held low by the medicine. Dizziness would therefore be a side effect of the medicine and you should speak to your cardiologist regarding this. Low heart rate is only dangerous if you have pauses in your rhythm which happens with age. Read more...
H.R of 42 can be - Dangerous. See U r Cardiologist. Propranolol dose need to be adjusted, or changed to another drug.Sometime low heart rate like this can trigger tachyarrhythmia and other complications. See the MD. Read more...